Mathematics: Page 28: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 145 | Views: 945

Mathematics, Philippines, Volume 9 Issue 7, July 2020

Pages: 118 - 122

Development and Validation of Computer-Aided Game in Teaching Operations in Polynomials for Grade 7 Students

Glenn Joseph G. Pascua | Aldin D. Labo MAED

Downloads: 144 | Views: 952

Mathematics, India, Volume 3 Issue 2, February 2014

Pages: 122 - 124

Contra qsI- Continuous Functions in Ideal Bitopological Spaces

Mandira Kar | S. S. Thakur

Downloads: 144 | Views: 898

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 246 - 252

Kernel-Based Clustering: A Comparative Study

Man Singh | Sham Bansal | Ashish Kumar Garg | Mohammad Amir | Jarrar Ahmed

Downloads: 144 | Views: 862

Mathematics, Nigeria, Volume 3 Issue 9, September 2014

Pages: 126 - 128

Generalization Sum of Boundedness of Toeplitz Operators

Eltigani Ismail Hassan

Downloads: 144 | Views: 786

Mathematics, Iraq, Volume 4 Issue 2, February 2015

Pages: 675 - 679

Applications of Soft Sets in BH-algebra

Layth Salah Mahdi

Downloads: 144 | Views: 828

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 569 - 570

Construction of Upper Bound of Minimum Weight of An Even Formally Self Dual Code Over GF(4)

Dr. Mary Jansi Rani | J. Princivishvamalar | K. Abinaya Priya

Downloads: 144 | Views: 795

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 653 - 659

Natural Convection Heat and Mass Transfer of a Chemically Reacting Micropolar Fluid in a Vertical Double Passage Channel

J. Prathap Kumar | J.C. Umavathi | Jagtap Sharadkumar

Downloads: 144 | Views: 835

Mathematics, Egypt, Volume 4 Issue 12, December 2015

Pages: 247 - 254

Heating Two-Layer System with Pulsed Laser

M.K. El-Adawi | H.M.Al-Theeb

Downloads: 144 | Views: 755

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 638 - 641

f?gr?-Connectedness in Fine-Topological Spaces

K. Rajak

Downloads: 144 | Views: 898

Mathematics, Saudi Arabia, Volume 5 Issue 4, April 2016

Pages: 543 - 547

Asymptotic Behavior of Solution of a Periodic Mutualistic System

Mohamed Ahmed Abdallah

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.